mental-health-icon
Stop antidepressants
I'm taking antidepressants opiprol 50 and sarotena 50 from almost 3 to 4 years. Now I'm having high BP is it due to taking those tablets? Also how can I stop taking antidepressants as I'm normal now.
656 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Dont stop at once You need to taper and stop You should be alright for atleast 6 months before you reduce dose and stop No problem with hypertension medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.